# SDR QXEA200500077

- Difficulty date: December 21, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,893 hours, 22,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PITTING ON THE UPPER SURFACE OF THE LOWER INBOARD FLANGE.  COMPLETED BLENDING OF PITTING IN ACCORDANCE WITH EA2-57-151A.
